I hope that others can take hope from my good news. I had a voicemail from my lovely CNS Izy, she said that ahead of my next review with the consultant she wanted to let me know that based on results of my blood test yesterday my platelet count was “coming down nicely”. I started my own symptom tracker when I started HC a month ago but it doesn’t show anything other than normal variation. I’m pleased of course and I very much hope this is of help to other people starting out on their own ET/HC journey.
That’s good news @Matt_H I think a celebration is in order.
It’s always so good to hear good news! Really pleased for you! X
Good for you! It is always great to hear good news and cheers everyone up on here. Please can I ask if you have you are having any side effects? I am due to start for the first time soon and feel so nervous and stressed about it.
Take care and thanks
I understand that reactions to the drugs vary for every individual. Personally I am extremely fortunate in that I get almost zero side-effect reaction to the aspirin and hydroxycarbamide that I’m taking. I created myself a little tracker on which I record taking my tablets each day alongside any reactions I’ve encountered. I got the list of potential reactions from the MPN/Blood Cancer publications. The only reaction which has occurred sufficiently often to be significant is that I sometimes get a hot sweat while sleeping, something I don’t remember having had previously unless I had been ill. A positive outlook is a real advantage in this situation, I know that’s hard when one is first diagnosed, I hope you are able to lead your life as normally as possible. Post on here any time you need the support and encouragement of others who know what you are going through. Matt
Thanks for your speedy response! That is great news. I feel so reassured with every positive I hear. I already suffer from night sweats and I am used to those. I suppose if I try it and see how I get on I can always stop it? If my hair starts to come out though, my worry is will it go back to how it was before? Sorry to sound so shallow! Also being 51 it will mean using it for a long time! But as another poster said I should think about now.
Thanks Matt, take care of yourself